# SDR QXEA200701705

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 2,248 hours, 2,158 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2256: AFTER START, DURING ELEVATOR CHECK, THE ELEVATOR PRESS LIGHT IS EXTINGUISHED INTERMITTENTLY, NR 3 HYD PUMP IS ILLUMINATING MOMENTARILY AND HYD PRESSURE 3 VALUE IS FLUCTUATING FROM 3200 PSI TO 700-800 PSI UNDER LOAD.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE SERVICED THE NR 3 MAIN AND BOOTSTRAP ACCUMULATOR WS IAW D8-400 MM TASKS 12-10-29-614-801 AND 12-10-29-614-802.  SERVICED THE NR 3 HYD FLUID LEVEL AND BLED THE NR 3 HYD SYSTEM.  OPERATED THE SYSTEM NUMEROUS TIMES WITH NO FAULTS NOTED.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
